Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 14, 2009, 11:32 PM CDT for Sumner County, Kansas. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 11:32 PM CDT (04:32 UTC)
- Expired
- Jun 15, 2009, 12:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Sumner County, KS
The radar
The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:48 PM CDT | TSTM WND GST 60 | 7 Nw Caldwell, KS | |
| Jun 14, 11:48 PM CDT | HAIL 0.75 | 7 Nw Caldwell, KS | VERY HEAVY RAIN. |
| Jun 15, 12:07 AM CDT | HAIL 1 | Caldwell, KS | |
| Jun 15, 12:14 AM CDT | HAIL 1 | 4 Ene Caldwell, KS | |
| Jun 15, 12:21 AM CDT | HAIL 0.5 | 4 W South Haven, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 10:54 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 150432 TORICT KSC191-150515- /O.NEW.KICT.TO.W.0033.090615T0432Z-090615T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 1132 PM CDT SUN JUN 14 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1215 AM CDT. * AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES NORTHWEST OF CALDWELL...OR 15 MILES EAST OF ANTHONY...MOVING EAST AT 15 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CALDWELL...HUNNEWELL...SOUTH HAVEN...PERTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. DAMAGING HAIL UP TO GOLF BALLS AND DAMAGING WINDS OF 70 MPH ARE ALSO POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3726 9738 3700 9741 3701 9780 3719 9779 TIME...MOT...LOC 0432Z 269DEG 15KT 3713 9776 $$ JAKUB
3 follow-up statements
000 WWUS53 KICT 150448 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1148 PM CDT SUN JUN 14 2009 KSC191-150515- /O.CON.KICT.TO.W.0033.000000T0000Z-090615T0515Z/ SUMNER KS- 1148 PM CDT SUN JUN 14 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SUMNER COUNTY UNTIL 1215 AM CDT... AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTHWEST OF CALDWELL...OR 17 MILES EAST OF ANTHONY...MOVING EAST AT 15 MPH. THE DANGEROUS STORM WILL BE... 6 MILES NORTH OF CALDWELL BY 1215 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3726 9738 3700 9741 3701 9780 3719 9779 TIME...MOT...LOC 0447Z 271DEG 11KT 3712 9772 $$ JAKUB
000 WWUS53 KICT 150503 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1203 AM CDT MON JUN 15 2009 KSC191-150515- /O.CON.KICT.TO.W.0033.000000T0000Z-090615T0515Z/ SUMNER KS- 1203 AM CDT MON JUN 15 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN SUMNER COUNTY UNTIL 1215 AM CDT... AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR CALDWELL...OR 19 MILES SOUTHWEST OF WELLINGTON...MOVING EAST AT 20 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN SUMNER COUNTY...INCLUDING CALDWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 70 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3718 9771 3726 9738 3700 9741 3701 9769 TIME...MOT...LOC 0503Z 274DEG 17KT 3705 9760 $$ JAKUB
000 WWUS53 KICT 150515 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1215 AM CDT MON JUN 15 2009 KSC191-150523- /O.EXP.KICT.TO.W.0033.000000T0000Z-090615T0515Z/ SUMNER KS- 1215 AM CDT MON JUN 15 2009 ...THE TORNADO WARNING FOR SOUTHERN SUMNER COUNTY WILL EXPIRE AT 1215 AM CDT... AT 1212 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. LARGE HAIL UP TO THE SIZE OF QUARTERS AND 60 MPH WINDS ARE STILL POSSIBLE WITH STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3718 9771 3726 9738 3700 9741 3701 9769 TIME...MOT...LOC 0513Z 274DEG 17KT 3705 9754 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:41 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 6:41 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 641 PM CDT SUN JUN 14 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ONE AREA OF SHOWERS ACROSS S-CNTRL/SERN KS SHOULD CONTINUE TO TRANSLATE EWD ACROSS SERN KS EARLY THIS EVE IN REGION OF ISENTROPIC LIFT. MORE WIDESPREAD STRONGER CONVECTION EXPECTED TO INITIATE LATER THIS EVE IN NW/N-CNTRL KS WHEN LOW-LEVEL JET DEVELOPS FOCUSING MOISTURE TRANSPORT...ISENTROPIC LIFT AND 850 CONVERGENCE. AN MCS CLUSTER OR TWO SEEMS PROBABLE TO DEVELOP AND AFFECT CNTRL/SERN KS LATER TONIGHT AROUND THE EDGE OF THE WARMER MID-LEVEL PLUME OF AIR. WILL INCLUDE A BEST GUESS TEMPO TS GROUP AT RSL/SLN/CNU SITES WITH CB GROUPS ELSEWHERE WHERE COVERAGE ANTICIPATED TO BE LESS. SHOULD BE A BREAK IN CONVECTION DURING MUCH OF DAY MONDAY ONCE ISENTROPIC LIFT WANES IN AM HOURS. JMC && .PREV DISCUSSION... /ISSUED 237 PM CDT SUN JUN 14 2009/ DISCUSSION... UPPER LEVEL DATA SHOWS A CONTINUED NEGATIVE HEIGHT ANOMALY OVER THE WESTERN STATES...WITH A DOWNSTREAM RIDGE OVER THE CENTRAL UNITED STATES. THIS PATTERN REMAINS OVER THE FORECAST AREA FOR THE FORESEEABLE FUTURE. THUNDERSTORM CHANCES FOR THE NEXT 7 DAYS: MAIN ISSUE - CONVECTION AND SUBSEQUENT WEATHER IMPACTS /SEVERE AND FLOODING/. PREDICTABILITY REMAINS VERY LOW. SEVERAL SURFACE BOUNDARIES FOUND ACROSS THE REGION VIA THE 18Z SURFACE ANALYSIS. GIVEN THAT...IT REMAINS VERY DIFFICULT TO PINPOINT CONVECTIVE DEVELOPMENT TONIGHT OR FOR ANY TIME PERIOD FOR THE NEXT 7 DAYS. ONGOING CONVECTION FESTERING OVER WESTERN OKLAHOMA AND THE TEXAS PANHANDLE SEEMS TO BE ALONG THE MAIN WARM FRONT ADVANCING NORTHWARD THAT EXTENDS FROM KGAG-KMLC. A SECOND BOUNDARY...SEEMINGLY FROM AN OUTFLOW...IS ADVANCING SOUTH AND EXTENDS FROM K3K-KEWK-KCNU. CLOUDS ACROSS THE REGION HAVE BEEN REALLY HAMPERING THE INSTABILITY. A LARGE CAP REMAINS IN PLACE AND GIVEN THE LACK OVERALL HEATING...THE LIKELIHOOD OF THIS BEING BROKEN IS SMALL. THEREFORE...THINK THE BULK OF CONVECTION WILL BE OVERNIGHT FROM FORCED ASCENT VIA MOISTURE TRANSPORT WITH THE LOW LEVEL JET. OVER THE REMAINDER OF THE WEEK...THE QUASI-STATIONARY SURFACE FRONT REMAINS OVER THE AREA. GIVEN THAT AND THE OUTFLOW BOUNDARIES AS WELL AS THE FLOW PATTERN...THE MOST PREDICTABLE PART OF THIS PATTERN REMAINS THE LIKELIHOOD OF NOCTURNAL CONVECTION. FROM THAT...JUST DO NOT SEE HOW WE CAN CONFIDENTLY PREDICT ANYTHING MORE THAN THIS RIGHT NOW. FINALLY...THE PROBLEM OF FLOODING. THESE SYSTEMS HAVE ALL BEEN FORWARD PROPAGATING SYSTEMS AND GIVEN THE CORFIDI VECTORS...BELIEVE THIS WILL REMAIN SO. THEREFORE...GIVEN LOW PREDICTABILITY AND THE FACT THAT THESE WILL BE PROGRESSIVE SYSTEMS...FLOOD WATCH...THOUGH DESIRABLE THINKING THAT RAINFALL WILL BE HEAVY AND PLENTIFUL...VERY HARD TO FAVOR ONE AREA OVER ANOTHER UNTIL THE 3-6 HOUR TIMEFRAME. INCREASING HEAT DURING THE MIDDLE OF THE WEEK: MAIN ISSUE - HEAT. PREDICTABILITY IS HIGH. RELATIVE MEASURE OF PREDICTABILITY /ROMP/ SHOWING A HIGH IN PREDICTABILITY WITH THE 500 MB HIGH OVER SOUTHEAST TEXAS LEADING UP TO THURSDAY AND SUBSEQUENT RIDGE EXTENDING NORTH FROM THIS FEATURE INTO THE CENTRAL PLAINS. THIS TRANSLATES TO A HIGH CONFIDENCE FORECAST IN HEAT FOR THE TUESDAY THROUGH THURSDAY TIME PERIOD. PREDICTABILITY IS 80 PERCENT OR BETTER WITH LIKELIHOOD OF VERIFYING BETTER THAN 65 PERCENT. SREF ENSEMBLES SHOW HIGHS 95 TO 100 ACROSS MUCH OF THE FORECAST AREA WEDNESDAY AND ESPECIALLY THURSDAY. THIS WILL PUSH HEAT INDICES TO RANGE FROM 105 TO 115 ACROSS SOUTH-CENTRAL KANSAS THURSDAY. THIS WILL LIKELY BE THE FIRST HEAT ADVISORY OF THE YEAR. KRC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 94 71 94 / 70 30 50 30 HUTCHINSON 65 91 68 93 / 70 30 50 30 NEWTON 65 89 69 90 / 70 30 50 30 ELDORADO 63 91 69 91 / 70 30 50 30 WINFIELD-KWLD 67 93 73 94 / 70 20 50 30 RUSSELL 63 86 66 88 / 70 30 50 30 GREAT BEND 63 87 66 88 / 70 20 50 30 SALINA 65 87 69 91 / 70 50 50 30 MCPHERSON 67 89 69 91 / 70 40 50 30 COFFEYVILLE 68 89 72 91 / 70 30 50 30 CHANUTE 65 88 72 91 / 70 40 50 30 IOLA 63 86 71 88 / 70 50 50 30 PARSONS-KPPF 67 90 73 92 / 70 30 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 10:29 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1029 PM CDT SUN JUN 14 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1029 PM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. LOCALLY HEAVY RAIN AND FLOODING IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN IN THE AREA THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT...ESPECIALLY AT NIGHT. LOCALLY HEAVY RAIN IS ALSO LIKELY WHICH COULD CAUSE OR AGGRAVATE ANY ONGOING FLOODING. THE BEST CHANCE FOR STORMS WILL BE MAINLY LATE EVENING AND OVERNIGHT. HEAT INDICES WILL CLIMB INTO THE TRIPLE DIGITS OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY...RANGING FROM 105 TO 115 DEGREES. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED OVERNIGHT ACROSS CENTRAL...SOUTH CENTRAL...AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, Jun 14, 10:15 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL ESE ZENDA 37.44N 98.28W
06/14/2009 E1.00 INCH KINGMAN KS TRAINED SPOTTER
MOSTLY HEAVY RAIN WITH SOME HAIL. WIND 45-50 MPH.
&&
LFWLocal storm report, Jun 14, 10:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1049 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL ZENDA 37.44N 98.28W
06/14/2009 E0.88 INCH KINGMAN KS TRAINED SPOTTER
RAINFALL 1.60 INCHES.
&&
LFWLocal storm report, Jun 14, 10:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 NW ANTHONY 37.18N 98.07W
06/14/2009 HARPER KS LAW ENFORCEMENT
CAMPER TURN OVER BY HIGH WINDS BY LAKE JUST NORTHWEST OF
ANTHONY.
&&
LFWLocal storm report, Jun 14, 10:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1059 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 4 W ANTHONY 37.15N 98.10W
06/14/2009 E70 MPH HARPER KS LAW ENFORCEMENT
&&
LFWLocal storm report, Jun 14, 11:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND GST W ANTHONY 37.15N 98.03W
06/14/2009 E65 MPH HARPER KS TRAINED SPOTTER
HEAVY RAIN NO HAIL AT THIS TIME.
&&
LFWLocal storm report, Jun 14, 11:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 6 ENE BLUFF CITY 37.11N 97.76W
06/14/2009 E1.25 INCH SUMNER KS TRAINED SPOTTER
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 15 min |
| Jun 14, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 60 min |
| Jun 14, 10:38 PM CDT | Tornado Warning | ICT | Harper | 50 min |
| Jun 14, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 58 min |
| Jun 15, 12:16 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 44 min |
| Jun 15, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 58 min |
| Jun 15, 1:35 AM CDT | Tornado Warning | ICT | Cowley | 40 min |
| Jun 15, 1:50 AM CDT | Tornado Warning | ICT | McPherson, Saline | 55 min |
| Jun 15, 2:17 AM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 24 min |
| Jun 15, 2:21 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Jun 15, 2:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 18 min |
| Jun 15, 3:51 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
| Jun 15, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 56 min |
| Jun 15, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 64 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 42 min |
| Jun 15, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 28 min |
| Jun 15, 6:25 PM CDT | Tornado Warning | ICT | Chase, Marion | 65 min |
| Jun 15, 6:28 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| Jun 15, 6:30 PM CDT | Tornado Warning | ICT | Butler | 45 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 31 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 16 min |
| Jun 15, 6:55 PM CDT | Tornado Warning | ICT | Butler | 50 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.